# SDR AALA202109247619

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737
- Aircraft serial: 44453
- Aircraft time: 3,847 hours, 1,531 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Handle
- Part number: 201953
- Condition: Damaged
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR HANDLE DIFFICULT TO OPERATE AT RH AFT LAVATORY. REPLACED DOOR LATCH HANDLE WITH NEW IAW AMM 25-40-15, OPS CHECK GOOD.
